# SDR DALA2017091306873

- Difficulty date: September 12, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 60,160 hours, 46,589 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 218
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM BS 218 BETWEEN LONGERONS 27L- 27R IN THE FWD CARGO BAY.  A NEW FLOORBEAM ANGLE WAS FABRICATED AND REPLACED IAW SRM 53-14-1, FIG 7A.
